A characterization of ordered groups by means of segments
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 33-35
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1982_21_1_a2,
author = {Rach\r{u}nek, Ji\v{r}{\'\i}},
title = {A characterization of ordered groups by means of segments},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {33--35},
year = {1982},
volume = {21},
number = {1},
mrnumber = {0702605},
zbl = {0524.06030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a2/}
}
TY - JOUR AU - Rachůnek, Jiří TI - A characterization of ordered groups by means of segments JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1982 SP - 33 EP - 35 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a2/ LA - en ID - AUPO_1982_21_1_a2 ER -
Rachůnek, Jiří. A characterization of ordered groups by means of segments. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 33-35. http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a2/